Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 26, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 20, 2013, 7:25 PM CDT for 4 counties in Illinois. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 7:25 PM CDT (00:25 UTC)
- Expired
- May 20, 2013, 8:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 7:39 PM CDT | TSTM WND DMG | Creve Coeur, IL | TREE FELL ON FENCE |
| May 20, 7:40 PM CDT | TSTM WND GST 54 | Peoria, IL | |
| May 20, 7:50 PM CDT | TSTM WND DMG | Peoria, IL | 18 INCH DIAMETER TREE DOWN ON A HOUSE. FROM PEORIA CITY EM. |
| May 20, 7:52 PM CDT | TSTM WND GST 49 | Peoria, IL | |
| May 20, 7:52 PM CDT | HAIL 0.25 | Peoria, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 5:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1540 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
330
WUUS53 KILX 210025
SVRILX
ILC057-143-179-203-210115-
/O.NEW.KILX.SV.W.0026.130521T0025Z-130521T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
725 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 815 PM CDT
* AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF GLASFORD...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEKIN...PEORIA...GLASFORD...HANNA CITY...BARTONVILLE...MARQUETTE
HEIGHTS...BELLEVUE...CREVE COEUR...WEST PEORIA...EAST PEORIA...
WASHINGTON...GERMANTOWN HILLS...SPRING BAY...ROME...METAMORA...
CHILLICOTHE...KINGSTON MINES...POWERTON...MAPLETON AND SMITHVILLE.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 84 AND 100.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4094 8945 4092 8947 4092 8943 4079 8922
4043 8977 4044 8990 4053 8999 4097 8949
TIME...MOT...LOC 0024Z 224DEG 36KT 4051 8986
HAIL...1.50IN
WIND...60MPH
$$
HJS2 follow-up statements
439
WWUS53 KILX 210055
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
755 PM CDT MON MAY 20 2013
ILC057-210105-
/O.CAN.KILX.SV.W.0026.000000T0000Z-130521T0115Z/
FULTON IL-
755 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FULTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4094 8945 4092 8947 4092 8943 4079 8922
4057 8955 4061 8973 4069 8980 4097 8949
TIME...MOT...LOC 0055Z 224DEG 36KT 4074 8956
$$
ILC143-179-203-210115-
/O.CON.KILX.SV.W.0026.000000T0000Z-130521T0115Z/
PEORIA IL-TAZEWELL IL-WOODFORD IL-
755 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WOODFORD...NORTH CENTRAL TAZEWELL AND SOUTHEASTERN PEORIA COUNTIES
UNTIL 815 PM CDT...
AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST PEORIA...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...GERMANTOWN HILLS...SPRING BAY...ROME...METAMORA...
CHILLICOTHE...ALTA...MOSSVILLE AND CAZENOVIA.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 84 AND 100.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4094 8945 4092 8947 4092 8943 4079 8922
4057 8955 4061 8973 4069 8980 4097 8949
TIME...MOT...LOC 0055Z 224DEG 36KT 4074 8956
HAIL...1.50IN
WIND...60MPH
$$
HJS180
WWUS53 KILX 210117
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT MON MAY 20 2013
ILC143-179-203-210127-
/O.EXP.KILX.SV.W.0026.000000T0000Z-130521T0115Z/
PEORIA IL-TAZEWELL IL-WOODFORD IL-
817 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODFORD...NORTH
CENTRAL TAZEWELL AND SOUTHEASTERN PEORIA COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE
WARNED AREA.
LAT...LON 4094 8945 4092 8947 4092 8943 4079 8922
4057 8955 4061 8973 4069 8980 4097 8949
TIME...MOT...LOC 0055Z 224DEG 36KT 4074 8956
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:22 PM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, May 20, 2:22 PM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 222 PM CDT MON MAY 20 2013 .DISCUSSION... ISSUED 222 PM CDT MON MAY 20 2013 SEVERE WEATHER CHANCES CONTINUE TO BE THE MAIN FOCUS...WITH RAIN CHANCES LINGERING THROUGH THURSDAY. A COOLING TREND WILL DEVELOP MID WEEK WITH BELOW NORMAL TEMPS FOR LATE WEEK AND INTO THE WEEKEND. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE ATMOSPHERE STARTED OUT THE AFTERNOON A BIT MORE STABLE THAN MODEL GUIDANCE HAD INDICATED. MUCAPE VALUES ARE IN AROUND 500 J/KG WITH SOME CONVECTIVE INHIBITION OF 150-200 J/KG. SFC DEWPOINTS AND TEMPS ARE ON THE RISE AND INCREASING MID LEVEL JET WINDS TO THE SOUTHWEST SHOULD STILL TO NOSE INTO CENTRAL ILLINOIS BY EVENING. THE ONSET OF SEVERE STORMS MAY BE SLIGHTLY DELAYED DUE TO THE TIME IT WILL TAKE FOR THE INGREDIENTS FOR STORMS TO DEVELOP. THE EVOLUTION SHOULD BE FOR DISCREET SUPERCELLS FORMING IN MISSOURI AND ADVANCING EAST ALONG THE AXIS OF INSTABILITY FROM SW TO NE. THE DIRECTIONAL SHEAR IN THE PLAINS WILL EVOLVE TO MORE UNIDIRECTIONAL SHEAR ACROSS CENTRAL IL. THAT WILL HELP THE SUPERCELLS TO EVOLVE INTO MORE OF A LINEAR SETUP, WITH STRAIGHT- LINE AND DOWNBURST WINDS MORE LIKELY. EMBEDDED SUPERCELLS WILL STILL BE POSSIBLE DUE TO AMBIENT VORTICITY NEAR PRE-EXISTING CONVECTIVE BOUNDARIES ALL OVER CENTRAL ILLINOIS. THE EVENING HOURS LOOK TO BE OUR PRIMARY SEVERE WINDOW...WITH A DOWNWARD TREND IN SEVERE AFTER MIDNIGHT AS THE STORMS HEAD INTO OUR EASTERN COUNTIES. THE 4KM HRRR IS DEPICTING THE NW HALF OF OUR AREA TO HAVE THE BEST CHANCES FOR STORMS...WITH LINEAR STORM SEGMENTS DEVELOPING AFTER MIDNIGHT IN THE SOUTHEAST HALF...AND A MORE ISOLATED SEVERE THREAT BUT STILL PRESENT. THE SEVERE POTENTIAL ON TUESDAY WILL BE TIED TO THE ADVANCEMENT OF A 500 MB SHORTWAVE AND RESULTANT SURFACE CYCLOGENESIS FROM THE SOUTHERN PLAINS ACROSS CENTRAL IL. THE PRIMARY FORCING FOR STORMS LOOKS TO HOLD OFF UNTIL TUESDAY EVENING...WHEN THE WAVE WILL MOVES INTO WESTERN IL. STORMS ARE EXPECTED TO ERUPT ACROSS EASTERN MO AND SW IL IN THE EVENING AND PROGRESS TO THE E-NE OVERNIGHT. WE SEVERE POTENTIAL SHOULD BE HIGHER SOUTHEAST OF I-55...BASED ON THE TRACK OF THE SURFACE LOW AND LOCATION OF THE 850 MB LLJ. STORMS SHOULD BE PRIMARY EAST OF OUR AREA BY SUNRISE WEDNESDAY...BUT ADDITIONAL SHOWERS AND A FEW STORMS WILL BE POSSIBLE AS COLD AIR ADVANCES INTO IL. VARIOUS SHORTWAVES WILL BE ROTATING ACROSS ILLINOIS AS THE UPPER TROUGH AXIS MOVES INTO WESTERN IL. LONG TERM...THURSDAY THROUGH MONDAY. ON THURSDAY...THE SLOW MOVEMENT OF THE UPPER LEVEL AND SURFACE LOWS FROM THE NORTHERN PLAINS ACROSS THE GREAT LAKES WILL CAUSE SHOWERS TO LINGER ACROSS CENTRAL IL. THE AXIS OF THE ELEVATED COLD POOL ALOFT WILL PASS ACROSS IL AROUND MID-DAY THURSDAY. LAPSE RATES APPEAR FAVORABLE FOR SOME INSTABILITY SHOWERS TO DEVELOP IN THE HEAT OF THE DAY...WITH A LITTLE HELP FROM CHANNELED VORTICITY IN THE LEE SIDE OF THE UPPER TROUGH. CLEARING SKIES THURSDAY NIGHT WILL ALLOW LOWS TO DIP INTO THE UPPER 40S NORTH OF A LINE FROM RUSHVILLE TO LINCOLN TO CHAMPAIGN. DESPITE SUNSHINE ON FRIDAY...HIGH TEMPS WILL STRUGGLE TO REACH AROUND 70 IN MOST OF THE AREA. THE 00Z/20 ECMWF HAD A WET HOLIDAY WEEKEND FORECAST...WITH A DRY FORECAST FROM THE 00Z/GFS. THEY APPEAR TO HAVE FLIP-FLOPPED THE FORECAST WITH THE 12Z VERSIONS. THE 12Z GFS NOW SHOWING RAIN CHANCES LATE SATURDAY THROUGH MEMORIAL DAY. THE ECMWF STILL HAS SOME RAIN LATE FRI NIGHT INTO SATURDAY...BUT DRY CONDITIONS FOR SUNDAY AND MEMORIAL DAY. THE ALLBLEND HAS BASICALLY KEPT SOME MENTION OF RAIN DUE TO THE PRESENT SIGNAL FROM AT LEAST ONE MODEL EACH DAY OF THE WEEKEND. THE MAIN THEME REMAINS THAT A WAVE OF ENERGY IS FORECAST TO EXIT THE PLAINS EARLY IN THE WEEKEND BUT WHERE THE FRONT STALLS OUT FOR LINGERING RAIN REMAINS TO BE SEEN. SHIMON && .AVIATION... ISSUED 1246 PM CDT MON MAY 20 2013 CLUSTER OF THUNDERSTORMS CURRENTLY CROSSING THE MISSISSIPPI RIVER JUST SOUTH OF QUINCY WILL TRACK E/NE INTO THE AREA EARLY THIS AFTERNOON. AIRMASS IS BEGINNING TO DESTABILIZE IN ADVANCE OF THIS CONVECTION...SO CONFIDENCE IS GROWING THAT IT WILL HOLD TOGETHER AND ARRIVE AT KSPI BETWEEN 19Z AND 21Z. ITS EVOLUTION BEYOND THAT STILL REMAINS IN QUESTION...SO WILL ONLY CARRY VCTS AFTER 21Z AT THE REMAINING TERMINALS. OUTSIDE OF ANY CONVECTION THAT DEVELOPS THIS AFTERNOON...STRONG SOUTHERLY WINDS WILL GUST TO BETWEEN 25 AND 30KT. MODELS DISAGREE ABOUT THE TIMING/PLACEMENT OF ADDITIONAL CONVECTION LATER TODAY AND TONIGHT...HOWEVER THE HRRR CONTINUES TO FOCUS THE MOST WIDESPREAD STORMS DURING THE EVENING INTO THE OVERNIGHT HOURS. WILL THEREFORE KEEP TEMPO GROUPS FOR THUNDER BETWEEN 02Z AND 06Z AT KPIA AND BETWEEN 04Z AND 08Z FURTHER EAST AT KCMI. AFTER THAT...MID-LEVEL DRYING IN THE WAKE OF THE OVERNIGHT CONVECTION WILL LEAD TO A DRY TUESDAY MORNING. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 20, 4:10 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 410 PM CDT MON MAY 20 2013 ILZ036-040-041-047-049-050-211100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 410 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE NORTHEASTWARD INTO THE AREA THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SATURDAY THROUGH SUNDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM AROUND HAVANA DOWNSTREAM...MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN 8 PM AND 2 AM. ILZ027>031-037-038-042-043-048-051>053-211100- CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA- SANGAMON-STARK-TAZEWELL-WOODFORD- 410 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE NORTHEASTWARD INTO THE AREA THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN 6 PM AND 2 AM. ILZ044>046-054>057-061>063-066>068-071>073-211100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 410 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE INTO WEST-CENTRAL ILLINOIS THIS EVENING...THEN WILL SPREAD FURTHER EAST ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN 10 PM AND 4 AM. BARNES
In the hours before
Special weather statement, May 20, 7:17 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
717 PM CDT MON MAY 20 2013
ILZ029-031-036-037-041-042-210115-
FULTON-LOGAN-MASON-PEORIA-TAZEWELL-WOODFORD-
717 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FULTON...EASTERN MASON...
NORTHWESTERN LOGAN...SOUTHEASTERN PEORIA...TAZEWELL AND WESTERN
WOODFORD COUNTIES UNTIL 815 PM CDT...
AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF ST.
DAVID TO EASTON...MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GLASFORD...
MANITO...
HANNA CITY...
SAN JOSE...
BELLEVUE...
BARTONVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...BANNER...GOOFY RIDGE...TOPEKA...
POPLAR CITY...FOREST CITY AND UNION.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4092 8947 4092 8940 4048 8929 4032 8957
4032 8960 4030 8960 4013 8990 4014 8993
4013 8994 4051 9003 4097 8947 4097 8945
TIME...MOT...LOC 0017Z 222DEG 37KT 4053 8989 4022 8983
HJSThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:17 PM CDT | Special Weather Statement | ILX | Mason, Tazewell | 58 min |
| May 20, 7:33 PM CDT | Special Weather Statement | ILX | Knox | 42 min |
| May 20, 7:47 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 43 min |
| May 20, 8:15 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 60 min |
| May 20, 8:24 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler and 1 more | 51 min |
| May 20, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 26 min |
| May 20, 9:02 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 43 min |
| May 20, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 41 min |
| May 20, 9:39 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| May 20, 10:01 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 44 min |
| May 20, 11:09 PM CDT | Special Weather Statement | ILX | McLean | 36 min |
| May 20, 11:24 PM CDT | Special Weather Statement | ILX | Douglas, Moultrie | 66 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.